MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC HS FIBER; WHITE/GREEN UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE

RIVERPOINT MEDICAL LLC HS FIBER; WHITE/GREEN UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE
Model Number HS134-MU
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "dr.(b)(6) had a problem with the last surgery.A thread loosened and the needle fell into the humeral bone.He had to bring the fluoroscopy to the operating room to find it in the patient.".
 
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no non conformities noted with the lot during production.All finished goods testing requirements were met prior to release including needle attachment and tensile strength.There was no evidence that the device failed to meet specifications and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employeees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.

Brand Name
HS FIBER
Common Device Name
WHITE/GREEN UHMWPE POLYBLEND BRAIDED NON-ABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland, or OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave.
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave.
portland, OR 97232
MDR Report Key19131514
Report Number3006981798-2024-00030
Device Sequence Number15176382
Product Code GAT
UDI-Device Identifier00812444026405
UDI-Public00812444026405
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS134-MU
Device Lot Number23062112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown